7dp5dt

Still haven’t tested.

Tonight, when R did my progesterone shot, it was a zinging pain the whole time like he hit a nerve but I told him not to stop and he finished the injection. I don’t know if that was the right call, but I panicked.

Immediately following, I had a bizarre wave of nausea / heartburn, and obviously had no appetite for dinner. Now, about 15 minutes later, I am doubled over in cramps. I really had been feeling fine until the shot and I can’t help but think it’s related to the progesterone. Is it possible to inject it into a nerve or something? We never do the little pull back for blood. It’s all at can do to get the needle in and plunge…

Not much else to say about it, but figured I’d report… Beta day is getting closer. Cute story about my doc’s phone call when I’m feeling better. Wow that shot seems to have rendered me useless tonight. Yikes.

8 thoughts on “7dp5dt

  1. I’m so sorry that your injection went so poorly tonight!!! Maybe try icing it and see if that helps at all? Hope you feel better very soon!! And congrats on not testing yet 🙂

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s